Skip to main content


Icon Legend
This session is not in your schedule.
This session is in your schedule. Click again to remove it.

Full Schedule

Full Schedule

  • Wednesday, June 2, 2021
  • 9:00 AM – 11:00 AM US CT
    New Approaches to Interprofessional Telesimulation: Delivering Low-Resource, Engaging Simulation Sessions Online

    Workshop Leader: Dennis Ren, MD – Children's National Hospital

    Workshop Co-Leader: Sarah Foohey, MD – University of Toronto

    Workshop Co-Leader: Brian Lee, MD – Children's National Hospital

    Workshop Co-Leader: James S. Leung, MD, FRCPC (Peds, PEM) – McMaster University/McMaster Children's Hospital

    Workshop Co-Leader: Pavan Zaveri, MD, MEd – Children's National Medical Center / George Washington University

    Workshop Co-Leader: Xian Zhao, MD, MEd – Children's National Hospital

    This workshop has a limited capacity. Please register in advance by clicking the "register" button. Capacity permitting, your attendance will be approved and you will be sent a confirmation email that contains a link to join the workshop. Please note that your spot is not guaranteed until your registration is accepted and you receive a confirmation email which contains a link to join the workshop. If you are no longer available to attend please cancel your registration, which can be done using the cancel link at the bottom of your confirmation email.

    Education Pathway

    Emergency Medicine

  • 9:00 AM – 11:00 AM US CT
    Prioritizing Randomized Controlled Trials in Pediatric Hospital Medicine

    Workshop Co-Leader: Sanjay Mahant, MD, MSc – Department of Pediatrics, University of Toronto, and Hospital for Sick Children

    Workshop Co-Leader: Eyal Cohen, MD, MSc – Hospital for Sick Children

    Workshop Co-Leader: Eric Coon, MD, MS – University of Utah

    Workshop Co-Leader: Alan Schroeder, MD – Stanford

    Workshop Co-Leader: Sunitha V. Kaiser, MD, MSc – University of California, San Francisco

    Workshop Co-Leader: Anna Heath, PhD – The Hospital for Sick Children

    Workshop Leader: Peter Gill, MD DPhil MSc – Hospital for Sick Children, Department of Paediatrics, University of Toronto

    This workshop has a limited capacity. Please register in advance by clicking the "register" button. Capacity permitting, your attendance will be approved and you will be sent a confirmation email that contains a link to join the workshop. Please note that your spot is not guaranteed until your registration is accepted and you receive a confirmation email which contains a link to join the workshop. If you are no longer available to attend please cancel your registration, which can be done using the cancel link at the bottom of your confirmation email.

    Hospital-based Medicine

    Epidemiology & Health Services Pathway

    General Pediatrics

  • 9:00 AM – 11:00 AM US CT
    Screening for Immigration Legal Relief Options in the Medical Setting

    Workshop Leader: Daniel Newman, MD – Children's National Hospital and George Washington School of Medicine and Health Sciences

    Workshop Co-Leader: Olanrewaju Falusi, MD – Children's National Hospital

    Workshop Speaker: Mallory Curran, JD – Mallory Curran Consulting

    Workshop Speaker: Jessica Weisz, MD – Children's National Medical Center

    Workshop Speaker: Elaine Wang, MD Candidate – George Washington School of Medicine and Health Sciences

    Workshop Speaker: Pat Malone – Immigration Advocates Network

    Workshop Speaker: Ayodele Gansallo, Esq., LLM – HIAS PA

    Please register in advance by clicking the "register" button. A confirmation email will be sent to you with a link to join the session.

    Community Pediatrics

    Immigrant Health

    Health Equity/Social Determinants of Health

    Advocacy Pathway

  • 1:00 PM – 3:00 PM US CT
    APA Literacy Development Programs in Primary Care SIG

    SIG Chair: Ellen Stevenson, MD, MPH – OHSU

    SIG Chair: Mariana Glusman, MD – Northwestern Univ. Feinberg School of Medicine/Lurie Children's Hospital of Chicago

    SIG Speaker: Perri KLass, MD – New York University

    SIG Speaker: Alan Mendelsohn – New York University School of Medicine

    SIG Speaker: Robert Needlman, MD – Case Western Reserve

    SIG Speaker: Nikki Shearman – Reach Out and Read

    This video is unavailable at the request of one or more presenters.
    Recording is not available.

    Developmental and Behavioral Pediatrics

    Community Pediatrics

    School and Community Health

    Literacy

    Health Equity/Social Determinants of Health

    General Pediatrics

    Advocacy Pathway

  • 1:00 PM – 3:00 PM US CT
    APA Pediatric Residents SIG

    SIG Chair: Bradford Nguyen, MD – Stanford University

    SIG Chair: July Lee, MD – Stanford University School of Medicine

    SIG Chair: Samantha Scanlon, MD – Stanford Pediatrics

    1:00 | Introduction: Objectives and Agenda (5 mins) 1:05 | Large Group Discussion (15 mins) 1:15 | Speaker 1 (10 mins) 1:25 | Breakout Groups (10 mins) 1:35 | Large Group Discussion (10 mins) 1:45 | Speaker 2 (10 mins) 2:00 | Breakout Group (15 mins) 2:15 | Large Group Discussion (15 mins) 2:20 | Wrap-up/Q&A (5 mins)

    Trainee Pathway

    Education Pathway

  • 1:00 PM – 3:00 PM US CT
    Creation of Remote Patient Monitoring Programs in Pediatrics

    Workshop Leader: Jamie B. Warren, MD, MPH – Oregon Health & Science University

    Workshop Co-Leader: Brooke Vergales, MD – University of Virginia

    Workshop Speaker: Angela Douglas, MD – Oregon Health and Science University

    Workshop Speaker: Peter D. Murray, II, MD, MSM, FAAP – University of Virginia

    Workshop Speaker: Arnette Kayhani, RN – Oregon Health & Sciences University

    Workshop Speaker: Jessica Grant, CCC-SLP,CNT,IBCLC – Oregon Health & Science University

    Workshop Speaker: Rachel Nauman, DNP, RN, NEA-BC – University of Virginia Health System

    Please register in advance by clicking the "register" button. A confirmation email will be sent to you with a link to join the session.

    Neonatology

    Hospital-based Medicine

    Digital Therapeutics Pathway

    Telemedicine/EHR/Medical Informatics

  • 1:00 PM – 3:00 PM US CT
    Mentoring in a Digital World: Transitioning to e-Mentoring in Medical Education

    Workshop Leader: Kadriye O. Lewis, Ed.D – Children's Mercy Hospital, Department of Pediatrics, UMKC School of Medicine

    Workshop Co-Leader: Jennifer Colombo, MD, MHPE – Children's Mercy Kansas City; University of Missouri Kansas City School of Medicine

    Workshop Co-Leader: Kimberly C. Hartman, MD, MHPE – Children's Mercy Kansas City; University of Missouri at Kansas City School of Medicine

    Workshop Co-Leader: Shannon Clark, MPH, CCRC – Children's Mercy Hospitals and Clinics

    This video is unavailable at the request of one or more presenters.
    This workshop has a limited capacity. Please register in advance by clicking the "register" button. Capacity permitting, your attendance will be approved and you will be sent a confirmation email that contains a link to join the workshop. Please note that your spot is not guaranteed until your registration is accepted and you receive a confirmation email which contains a link to join the workshop.

    If you are no longer available to attend please cancel your registration, which can be done using the cancel link at the bottom of your confirmation email.

    Social Media & Technology

    Education Pathway